MAUDE Adverse Event Report: ARTHREX, INC. SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS; ARTHROSCOPE AND ACCESSORIES
Model Number SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the complaint allegation is not confirmed without the device being returned or any photos provided.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Manufacturing date 2016.
 
Event or Problem Description
It was reported the tip of the sheath is bent and the scope cannot go through it.

Brand Name
SHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19514313
Report Number1220246-2024-05579
Device Sequence Number7072360
Product Code NBH
UDI-Device Identifier00888867030145
UDI-Public00888867030145
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH BODY, TAP/FEN, HF/4MM SCP STH SYS
Device Catalogue NumberAR-3371-4000
Device Lot Number1397466
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown